MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS EFFICIA CMS200 CENTRAL MONITORING SYSTEM

PHILIPS MEDICAL SYSTEMS EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Model Number 863352
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer (fse) went to the customer site and tested the device.The fse checked the central monitor cms200 and noted that some patient monitors were in audio off state.The fse simulated the monitor and disabled the audio off function and deemed the central monitor alarms visual and audible working as intended.The fse advised the user not to activate the audio off on the patient monitor.Results of functional testing indicate no device malfunction.Based on the information available and the testing conducted, the cause of the reported problem was caused by the user error in setting function.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
The customer reported that there was no alarm on the central.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Common Device Name
EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17540983
Report Number1218950-2023-00563
Device Sequence Number7570361
Product Code MHX
UDI-Device Identifier00884838058309
UDI-Public00884838058309
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K160951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863352
Device Catalogue Number863352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown